# SDR AALA202112226536

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 1,763 hours, 464 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY SMOKE ECAM. NO SMOKE, FUMES OR ODER PRESENT. INSPECTED MID LAVATORY SMOKE DETECTOR, NO FAULTS FOUND. OK FOR SERVICE
